# SDR SWAA982954

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD SERVICE DOORWAY UPPER FWD FRAME CRACKED AT BS 296, RBL 48, WL 269.  REPLACED PER BOEING SRM.
